# SDR HNAA2009072100224

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 42,584 hours, 46,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TESTING THE EMERGENCY LIGHTS, ROW 4 OVERHEAD EMERGENCY LIGHT WOULD NOT STAY ILLUMINATED.  THE BULB WAS RE-SEATED AND THE OPS CHECK WAS GOOD.
